# SDR ASAA2021090435865

- Difficulty date: September 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 1,208 hours, 475 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 51090360001
- Part serial: 5109036001719
- Condition: Faulted
- Location: Apu Starter
- Part time: 1,211 hours, 478 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING APU DIDN'T START, FAULT LIGHT ILLUMINATED FOR A FEW MINUTES. GROUNDED - YES. FOUND FAULT 49-41254 ACTIVE, PERFORMED B737-9 IFIM TASK 49-40-00-810-818. FOUND NO WIRING FAULTS. REPLACED START CONVERTER UNIT M1710 REF B737-9 AMM 49-41-61/401. ALL TESTS PASS FAULT IS NO LONGER ACTIVE. APU STARTS AND OPERATES NORMALLY.
